# SDR CA050303007

- Difficulty date: March 3, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,751 hours
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Loose
- Location: Rt Eng 14th Stag
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER TAKEOFF, RT DUCT 14TH AND AURAL.  MESSAGE REMAIN ON EVEN AT IDLE.  AFTER 14TH STAGE CLOSED MESSAGE DISAPEARED.  NEW CLAMP INSTALLED ON RT 14TH STAGE DUCT, JUST DOWNSTREAM OF S/OFF VLV IAW AMM SUBT 36-12-01-420-001.  RUN APU AND ENGINES TO CONFIRM NO LEAK AND OPERATION SERVICABLE.
